# SDR UIEA2019020803159

- Difficulty date: February 7, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,436 hours, 19,514 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Part serial: P2679
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, W/ START VALVE OPEN BARELY REACHED 21 PSI. N2 AT 30 SEC, ONLY 18 AND ONLY REACHED 21 AT 45 SEC. SLIGHTLY SLOW TO ACCELERATE. R&R SURGE VALVE IAW AMM 49-53-01. NO FIX. REQUIRES MORE T/S. DMI REMAINS OPEN. SURGE VALVE OBSERVED NOT FULLY CLOSING. REMOVED AND REPLACED APU ASSY PER AMM 49-01-01/401 BUT IT WILL NOT START ECM SHOW ON LRU SUMMARY AP SENSOR P2 P1.
